Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Feb 23, 2019, 10:01 AM EST for Hancock County, Tennessee; Lee County, Virginia. It took effect at Feb 24, 2019, 2:00 AM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2019, 10:01 AM EST (15:01 UTC)
- In effect from
- Feb 24, 2019, 2:00 AM EST
- Expired
- Feb 24, 2019, 8:54 PM EST
- In force
- 19 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hancock County, TN, Lee County, VA
The radar
The Knoxville radar (KMRX), 59 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Powell River near Jonesville (JNSV2). The gauge peaked at 19.98 ft at Feb 24, 2019, 4:00 PM EST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03531500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
531 WGUS44 KMRX 231501 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Morristown, Tennessee 1001 AM EST Sat Feb 23 2019 ...The National Weather Service in Morristown, TN has issued a Flood Warning for the following rivers ... Powell River Near Jonesville VA affecting Hancock and Lee Counties .Heavy rainfall will result in river flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC067-VAC105-241500- /O.NEW.KMRX.FL.W.0013.190224T0911Z-190225T0154Z/ /JNSV2.1.ER.190224T0911Z.190224T1200Z.190224T1954Z.NO/ 1001 AM EST Sat Feb 23 2019 The National Weather Service in Morristown, TN has issued a * Flood Warning for The Powell River Near Jonesville VA. * From late tonight until Sunday evening. * At 09:45 AM Saturday the stage was 8.5 feet and rising. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early Sunday and continue to rise to near 19.5 feet during Sunday morning. The river will fall below flood stage by Sunday afternoon. * At 20.0 feet...Low lying sections of Routes 641 and 783 are affected and some private driveways are flooded. && LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279 $$
3 follow-up statements
520 WGUS84 KMRX 232139 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 439 PM EST Sat Feb 23 2019 ...The Flood Warning is extended for the following rivers ... Clinch River At Cleveland VA affecting Russell and Scott Counties Clinch River Above Tazewell TN affecting Claiborne...Grainger and Hancock Counties Powell River Near Jonesville VA affecting Hancock and Lee Counties ...The Flood Warning continues for the following rivers ... Clinch River Near Speers Ferry VA affecting Grainger...Hancock and Scott Counties Powell River Near Arthur TN affecting Claiborne and Hancock Counties .Heavy rainfall this afternoon has caused continued flooding of these rivers in northeast Tennessee. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && VAC167-169-241739- /O.EXT.KMRX.FL.W.0010.190224T0400Z-190225T1200Z/ /CLVV2.1.ER.190224T0400Z.190224T1800Z.190225T0600Z.NO/ 439 PM EST Sat Feb 23 2019 ...Flood Warning extended until Monday morning...The Flood Warning continues for The Clinch River At Cleveland VA. * From tonight until Monday morning. * At 3:45 PM Saturday the stage was 11.6 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 16.0 feet by early afternoon Sunday. The river will fall below flood stage by early Monday morning. * At 16.0 feet...Approximately 10 acres are flooded, including the ballpark. && LAT...LON 3680 8247 3686 8252 3706 8185 3700 8182 $$ TNC057-067-VAC169-241739- /O.CON.KMRX.FL.W.0006.000000T0000Z-190226T1009Z/ /SFYV2.1.ER.190221T1815Z.190225T0000Z.190226T0409Z.NO/ 439 PM EST Sat Feb 23 2019 The Flood Warning continues for The Clinch River Near Speers Ferry VA. * From tonight until late Monday night. * At 3:15 PM Saturday the stage was 16.0 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 22.5 feet by early evening Sunday. The river will fall below flood stage by late Monday evening. * At 24.0 feet...A few additional homes are affected. Evacuations are possible. && LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246 $$ TNC025-057-067-241739- /O.EXT.KMRX.FL.W.0003.000000T0000Z-190226T1708Z/ /TAZT1.1.ER.190221T1115Z.190224T1800Z.190226T1108Z.NO/ 439 PM EST Sat Feb 23 2019 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Clinch River Above Tazewell TN. * Until Tuesday afternoon. * At 3:00 PM Saturday the stage was 13.2 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 15.5 feet by early afternoon Sunday...but is then expected to begin falling. The river will fall below flood stage Tuesday morning. * At 16.0 feet...Extensive flooding of pasture land around Grissom Island occurs. The city of Tazewell, Tennessee is not affected by flooding of the Clinch River. && LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296 $$ TNC067-VAC105-241739- /O.EXT.KMRX.FL.W.0013.190224T0433Z-190225T0149Z/ /JNSV2.1.ER.190224T0433Z.190224T1200Z.190224T1949Z.NO/ 439 PM EST Sat Feb 23 2019 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The Powell River Near Jonesville VA. * From tonight until Sunday evening. * At 3:45 PM Saturday the stage was 11.2 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and continue to rise to near 19.5 feet by Sunday morning. The river will fall below flood stage by early afternoon Sunday. * At 20.0 feet...Low lying sections of Routes 641 and 783 are affected and some private driveways are flooded. && LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279 $$ TNC025-067-241739- /O.CON.KMRX.FL.W.0005.000000T0000Z-190226T0815Z/ /ARTT1.1.ER.190221T2303Z.190225T0600Z.190226T0215Z.NO/ 439 PM EST Sat Feb 23 2019 The Flood Warning continues for The Powell River Near Arthur TN. * From this evening until late Monday night. * At 3:15 PM Saturday the stage was 15.6 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 21.5 feet early Monday morning. The river will fall below flood stage by Monday before midnight. * At 20.0 feet...Water covers roads along both banks of the river. && LAT...LON 3659 8361 3654 8337 3640 8375 3645 8383 $$ TD
248 WGUS84 KMRX 240300 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 1000 PM EST Sat Feb 23 2019 ...The Flood Warning is extended for the following rivers ... Powell River Near Jonesville VA affecting Hancock and Lee Counties ...The Flood Warning continues for the following rivers ... Powell River Near Arthur TN affecting Claiborne and Hancock Counties .Additional rainfall is expected overnight, which may result in updates to the forecast. Keep abreast of the latest information. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC067-VAC105-242300- /O.EXT.KMRX.FL.W.0013.190224T0700Z-190225T0149Z/ /JNSV2.1.ER.190224T0700Z.190224T1200Z.190224T1949Z.NO/ 1000 PM EST Sat Feb 23 2019 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The Powell River Near Jonesville VA. * From after midnight tonight until Sunday evening. * At 09:45 PM Saturday the stage was 14.4 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage after midnight tonight and continue to rise to near 19.5 feet by Sunday morning. The river will fall below flood stage by Sunday early afternoon. * At 20.0 feet...Low lying sections of Routes 641 and 783 are affected and some private driveways are flooded. && LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279 $$ TNC025-067-242300- /O.CON.KMRX.FL.W.0005.000000T0000Z-190226T0815Z/ /ARTT1.1.ER.190221T2303Z.190225T0600Z.190226T0215Z.NO/ 1000 PM EST Sat Feb 23 2019 The Flood Warning continues for The Powell River Near Arthur TN. * From tonight until late Monday night. * At 09:15 PM Saturday the stage was 16.8 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage tonight and continue to rise to near 21.5 feet by early Monday morning. The river will fall below flood stage during Monday night. * At 20.0 feet...Water covers roads along both banks of the river. && LAT...LON 3659 8361 3654 8337 3640 8375 3645 8383 $$
003 WGUS44 KMRX 240827 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Morristown, Tennessee 327 AM EST Sun Feb 24 2019 The following rivers and streams remain elevated but have dropped below flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC067-VAC105-240857- /O.CAN.KMRX.FL.W.0013.000000T0000Z-190225T0149Z/ /JNSV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 327 AM EST Sun Feb 24 2019 Forecast information for Powell River Near Jonesville VA. * At 02:45 AM Sunday the stage was 15.4 feet and falling. * Flood stage is 18.0 feet. * No flooding is currently forecast. $$ TNC129-145-240857- /O.CAN.KMRX.FL.W.0007.000000T0000Z-190224T1640Z/ /OAKT1.2.ER.190223T2003Z.190223T2300Z.190224T0235Z.NO/ 327 AM EST Sun Feb 24 2019 Forecast information for Emory River At Oakdale TN. * At 03:00 AM Sunday the stage was 23.6 feet and falling. * Flood stage is 27.0 feet. * No flooding is currently forecast. $$ TNC155-240857- /O.CAN.KMRX.FL.W.0014.000000T0000Z-190224T1246Z/ /SEVT1.1.ER.190223T1952Z.190224T0000Z.190224T0513Z.NO/ 327 AM EST Sun Feb 24 2019 Forecast information for Little Pigeon River Above Sevierville TN. * At 02:30 AM Sunday the stage was 9.6 feet and falling. * Flood stage is 11.0 feet. * No flooding is currently forecast. && LAT...LON 3592 8365 3595 8356 3570 8346 3567 8356 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 6:32 AM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Feb 23, 6:32 AM EST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
632 AM EST Sat Feb 23 2019
.AVIATION...
Widespread precipitation continues across the terminals this
morning with IFR/MVFR conditions. The warm front will continue to
lift northward throughout the day with rainfall coming to an end
at CHA late this morning. Further north at TYS and TRI, expect
showers will linger throughout much of the day. The low level jet
will increase throughout the TAF cycle leading to some wind shear
issues later this evening into the overnight hours. Additionally,
a few thunderstorms will be possible as the cold front moves in
from the west after 00z. MVFR conditions will feature throughout
the TAF cycle with some periods of IFR during the heavier
downpours.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch through Sunday morning for Cherokee-Clay.
TN...Flood Watch through Sunday morning for Anderson-Bledsoe-Blount
Smoky Mountains-Bradley-Campbell-Claiborne-Cocke Smoky
Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sevier Smoky Mountains-Southeast Carter-
Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
Washington TN-West Polk.
High Wind Watch from this evening through Sunday morning for
Blount Smoky Mountains-Cocke Smoky Mountains-Sevier Smoky
Mountains-Southeast Greene-Southeast Monroe.
VA...Flood Watch through Sunday morning for Lee-Russell-Scott-
Washington-Wise.
&&
MAHazardous weather outlook, Feb 23, 3:14 AM EST, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 314 AM EST Sat Feb 23 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-240815- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 314 AM EST Sat Feb 23 2019 /214 AM CST Sat Feb 23 2019/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight Periods of moderate to heavy rainfall will traverse the region today. Given the already saturated ground and high stream flows, additional flooding is possible. Significant stream and river flooding, roadway flooding, mud slides, and main stem river flooding are expected. Potential life threatening flooding is possible. A line of strong to marginally severe storms will move into the region tonight. The main threat will be damaging wind gusts. Trees will be easily uprooted due to the saturated ground. Winds will increase in the higher elevations tonight into early Sunday as the cold front approaches from the west. Wind gusts of up to 60 mph will be possible in the high terrain. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports will be needed for flooding through tonight and for possible damaging winds late tonight.
In the hours before
Local storm report, Feb 23, 8:19 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 AM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 4 NNW FARRAGUT 35.92N 84.22W
02/23/2019 KNOX TN PUBLIC
CONNER CREEK EXCEEDING ITS BANKS, WATER OVER
EASY GALLAHER FERRY ROAD AT HICKORY CREEK
RD.
&&Local storm report, Feb 23, 8:26 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
826 AM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM FLOOD 4 S HALLS 36.03N 83.93W
02/23/2019 KNOX TN PUBLIC
WATER OVER ROADWAY AT INTERSECTION OF HWY
441 AND HIGHLAND DR.
&&Local storm report, Feb 23, 8:30 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
830 AM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLOOD 1 NE FARRAGUT 35.89N 84.17W
02/23/2019 KNOX TN PUBLIC
NORTH FORK TURKEY CREEK EXCEEDING ITS BANKS
INTO FOUNDERS PARK.
&&Local storm report, Feb 23, 8:41 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 AM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 2 S KARNS 35.95N 84.12W
02/23/2019 KNOX TN PUBLIC
FLOODING OVER MIDDLEBROOK PIKE. CARS
STRANDED.
&&Local storm report, Feb 23, 8:46 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
846 AM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM FLOOD ABINGDON 36.71N 81.97W
02/23/2019 WASHINGTON VA PUBLIC
TOWN CREEK HAS EXCEEDED ITS BANKS. FLOODING
REPORTED ON E MAIN ST.
&&Special weather statement, Feb 23, 9:46 AM EST, 15 minutes before
Special Weather Statement National Weather Service Morristown TN 946 AM EST Sat Feb 23 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-231800- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Mountain City, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Cosby, Greeneville, Cedar Creek, Johnson City, Erwin, Elizabethton, Roan Mountain, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Cades Cove, Sevierville, Gatlinburg, Dunlap, Pikeville, Dayton, Decatur, Athens, Madisonville, Coker Creek, Jasper, Chattanooga, Cleveland, Benton, Ducktown, Jonesville, Wise, Norton, Gate City, Lebanon, and Abingdon 946 AM EST Sat Feb 23 2019 /846 AM CST Sat Feb 23 2019/ ...Dangerous and Potentially Life Threatening Heavy Rainfall Leading to Widespread Flooding Across Much of East Tennessee and Southwest Virginia... A stalled warm front continues to promote prolonged and widespread Flooding across much of east Tennessee and southwest Virginia. Many roadways are inundated by flood waters. This is a potentially life threatening situation. Motorists are strongly urged to use caution and whatever you do, do not drive into flood waters, and do not drive around flood barriers. Lastly, saturated soils combined with heavy rainfall will lead to additional mudslides on steeper slopes. Turn Around Dont Drown! CDG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:44 PM EST | High Wind Watch | MRX | Blount, Cocke, Greene, Monroe, Sevier | 13 hr |
| Feb 23, 3:28 AM EST | Areal Flood Advisory | MRX | Bledsoe, Sequatchie | 6 hr |
| Feb 23, 3:38 AM EST | Areal Flood Advisory | MRX | Morgan, Roane, Scott | 6 hr |
| Feb 23, 4:20 AM EST | Areal Flood Advisory | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 5 hr |
| Feb 23, 4:39 AM EST | Areal Flood Advisory | MRX | Hamilton, Marion | 4 hr |
| Feb 23, 4:42 AM EST | Areal Flood Advisory | MRX | McMinn, Meigs, Monroe, Rhea | 5 hr |
| Feb 23, 4:49 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Grainger, Hamblen, Union | 5 hr |
| Feb 23, 5:17 AM EST | Areal Flood Advisory | MRX | Cocke, Greene, Hancock, Hawkins, Unicoi, Washington | 5 hr |
| Feb 23, 5:39 AM EST | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan | 6 hr |
| Feb 23, 7:18 AM EST | Areal Flood Warning | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more | 6 hr |
| Feb 23, 7:21 AM EST | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott, Union | 6 hr |
| Feb 23, 7:25 AM EST | Areal Flood Warning | MRX | Bledsoe, Rhea, Sequatchie | 6 hr |
| Feb 23, 8:17 AM EST | Areal Flood Warning | MRX | Campbell, Claiborne, Grainger, Hamblen, Scott, Union | 6 hr |
| Feb 23, 8:42 AM EST | Areal Flood Warning | MRX | Carter, Greene, Hancock, Hawkins, Unicoi, Washington | 6 hr |
| Feb 23, 8:57 AM EST | Areal Flood Warning | MRX | Johnson, Sullivan | 6 hr |
| Feb 23, 9:07 AM EST | Areal Flood Warning | MRX | Hamilton, Marion, Sequatchie | 3 days |
| Feb 23, 9:36 AM EST | Areal Flood Warning | MRX | Blount, Loudon, McMinn, Meigs, Monroe, Rhea | 49 hr |
| Feb 23, 10:14 AM EST | Areal Flood Warning | MRX | Cocke, Jefferson, Sevier | 6 hr |
| Feb 23, 10:39 AM EST | Flash Flood Warning | MRX | Knox | 6 hr |
| Feb 23, 11:03 AM EST | High Wind Warning | MRX | Blount, Cocke, Sevier | 20 hr |
| Feb 23, 11:03 AM EST | Wind Advisory | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more | 44 hr |
| Feb 23, 11:44 AM EST | Flash Flood Warning | MRX | Loudon, Roane | 5 hr |
| Feb 23, 12:36 PM EST | Flash Flood Warning | MRX | Bledsoe, Rhea | 3 hr |
| Feb 23, 1:16 PM EST | Areal Flood Warning | MRX | Anderson, Campbell, Grainger, Jefferson, Morgan, Scott and 1 more | 3 days |
| Feb 23, 1:20 PM EST | Areal Flood Warning | MRX | Blount, Sevier | 3 hr |
| Feb 23, 1:31 PM EST | Areal Flood Warning | MRX | Bledsoe, Rhea, Sequatchie | 45 hr |
| Feb 23, 1:39 PM EST | River Flood Warning | MRX | Sevier | 14 hr |
| Feb 23, 2:13 PM EST | Areal Flood Warning | MRX | Claiborne, Hamblen, Hancock, Hawkins | 71 hr |
| Feb 23, 2:44 PM EST | Areal Flood Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 3 days |
| Feb 23, 3:55 PM EST | Areal Flood Warning | MRX | Bledsoe, Rhea | 43 hr |
| Feb 23, 4:12 PM EST | Areal Flood Warning | MRX | Blount, Cocke, Sevier | 69 hr |
| Feb 23, 4:34 PM EST | Areal Flood Warning | MRX | Knox | 43 hr |
| Feb 23, 4:36 PM EST | Areal Flood Warning | MRX | Loudon, Roane | 43 hr |
| Feb 23, 11:20 AM EST | Areal Flood Advisory | MRX | Lee, Russell, Wise, City of Norton | 3 hr |
| Feb 23, 2:59 PM EST | Areal Flood Advisory | MRX | Lee, Russell, Wise, City of Norton | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2019River Flood Warnings in Virginia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.